# SDR 71037

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 21,912 hours, 30,642 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI TO GATE BRAKES WERE SPONGY. MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY. THEREFORE NO PARTS WERE USED.
